Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 51, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Oct 26, 2010, 11:32 AM EDT for 4 counties in Ohio; Hillsdale County, Michigan. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 11:32 AM EDT (15:32 UTC)
- Expired
- Oct 26, 2010, 12:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Hillsdale County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 126 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 11:35 AM EDT | TSTM WND DMG | 8 Nw Defiance, OH | 8 POWER POLES DOWN ON SCOTT ROAD |
| Oct 26, 11:45 AM EDT | TSTM WND DMG | 2 N Archbold, OH | TREES AND POWER LINES DOWN NEAR INTERSECTION OF ROUTE 66 AND ROUTE 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
766
WFUS53 KIWX 261532
TORIWX
MIC059-OHC039-051-069-171-261615-
/O.NEW.KIWX.TO.W.0051.101026T1532Z-101026T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1132 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...
NORTHEASTERN DEFIANCE COUNTY IN NORTHWEST OHIO...
FULTON COUNTY IN NORTHWEST OHIO...
NORTHERN HENRY COUNTY IN NORTHWEST OHIO...
EASTERN WILLIAMS COUNTY IN NORTHWEST OHIO...
* UNTIL 1215 PM EDT
* AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE.
ALONG A LINE EXTENDING FROM HOMER TO 4 MILES WEST OF WEST UNITY TO
6 MILES NORTHWEST OF DEFIANCE...AND MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THESE SEVERE STORMS INCLUDE...
FAYETTE AND ARCHBOLD...
WAUSEON AND NAPOLEON...
LIBERTY CENTER AND DELTA...
SWANTON...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ZONE...ELMIRA...BURLINGTON...RIDGEVILLE CORNERS...PRATTVILLE...
OKOLONA...TEDROW...PETTISVILLE...WINAMEG...OTTOKEE...OAKSHADE AND
DENSON.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE WITH. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4129 8445 4177 8459 4179 8436 4171 8435
4172 8387 4170 8386 4144 8387
TIME...MOT...LOC 1531Z 246DEG 58KT 4215 8483 4161 8449
4132 8445
$$4 follow-up statements
512
WWUS53 KIWX 261549
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1149 AM EDT TUE OCT 26 2010
MIC059-OHC039-051-069-171-261615-
/O.CON.KIWX.TO.W.0051.000000T0000Z-101026T1615Z/
HILLSDALE MI-HENRY OH-DEFIANCE OH-WILLIAMS OH-FULTON OH-
1149 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR
SOUTHEASTERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...AND FULTON...
EASTERN WILLIAMS...NORTHEASTERN DEFIANCE AND NORTHERN HENRY COUNTIES
IN NORTHWEST OHIO...
AT 1147 AM EDT...DOPPLER RADAR INDICATED A SEVERE SQUALL LINE
CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES IN ADDITION TO
WIDESPREAD STRAIGHT LINE WIND DAMAGE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF FAYETTE TO 7 MILES SOUTHWEST OF
NAPOLEON...AND MOVING NORTHEAST AT 65 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
LIBERTY CENTER...
DELTA...
SWANTON...
OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
WINAMEG...SEWARD...LYONS...BRAILEY...TEXAS...COLTON...ASSUMPTION AND
METAMORA.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. GO
TO A BASEMENT OR SMALL INTERIOR ROOM. EVACUATE MOBILE HOMES...AND
SEEK SHELTER INSIDE A STURDY STRUCTURE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY FOR NORTH
CENTRAL INDIANA AND SOUTHWEST MICHIGAN.
LAT...LON 4129 8445 4177 8459 4179 8436 4171 8435
4172 8387 4170 8386 4144 8387
TIME...MOT...LOC 1547Z 246DEG 58KT 4184 8434 4165 8423
4136 8420
$$
NDM547
WWUS53 KIWX 261603
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1203 PM EDT TUE OCT 26 2010
MIC059-OHC039-069-171-261612-
/O.CAN.KIWX.TO.W.0051.000000T0000Z-101026T1615Z/
HILLSDALE MI-HENRY OH-DEFIANCE OH-WILLIAMS OH-
1203 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EASTERN WILLIAMS...NORTHEASTERN
DEFIANCE...NORTHERN HENRY AND SOUTHEASTERN HILLSDALE COUNTIES IS
CANCELLED...
AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4149 8388 4149 8426 4171 8426 4172 8387
4170 8386
TIME...MOT...LOC 1602Z 246DEG 58KT 4171 8398 4163 8395
4153 8392
$$
OHC051-261615-
/O.CON.KIWX.TO.W.0051.000000T0000Z-101026T1615Z/
FULTON OH-
1203 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR FULTON
COUNTY IN NORTHWEST OHIO...
AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS WITH STRONG ROTATION
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS
WERE LOCATED NEAR DELTA...AND MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
SWANTON...BRAILEY...ASSUMPTION AND METAMORA.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4149 8388 4149 8426 4171 8426 4172 8387
4170 8386
TIME...MOT...LOC 1602Z 246DEG 58KT 4171 8398 4163 8395
4153 8392
$$458
WWUS53 KIWX 261604
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 PM EDT TUE OCT 26 2010
MIC059-OHC039-171-261612-
/O.CAN.KIWX.TO.W.0051.000000T0000Z-101026T1615Z/
HILLSDALE MI-DEFIANCE OH-WILLIAMS OH-
1204 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EASTERN WILLIAMS...NORTHEASTERN DEFIANCE
AND SOUTHEASTERN HILLSDALE COUNTIES IS CANCELLED...
AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
EXITED THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4139 8410 4163 8422 4171 8423 4172 8387
4170 8386 4144 8387
TIME...MOT...LOC 1602Z 246DEG 58KT 4179 8397 4154 8404
4141 8393
$$
OHC051-069-261615-
/O.CON.KIWX.TO.W.0051.000000T0000Z-101026T1615Z/
HENRY OH-FULTON OH-
1204 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR EASTERN
FULTON AND NORTHEASTERN HENRY COUNTIES IN NORTHWEST OHIO...
AT 1157 AM EDT...DOPPLER RADAR INDICATED A SEVERE SQUALL LINE
CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES IN ADDITION TO
WIDESPREAD STRAIGHT LINE WIND DAMAGE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTH OF DELTA TO WAUSEON TO 4 MILES SOUTH OF LIBERTY
CENTER...AND MOVING NORTHEAST AT 65 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SWANTON...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. GO
TO A BASEMENT OR SMALL INTERIOR ROOM. EVACUATE MOBILE HOMES...AND
SEEK SHELTER INSIDE A STURDY STRUCTURE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4139 8410 4163 8422 4171 8423 4172 8387
4170 8386 4144 8387
TIME...MOT...LOC 1602Z 246DEG 58KT 4179 8397 4154 8404
4141 8393
$$
NDM814
WWUS53 KIWX 261614
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1214 PM EDT TUE OCT 26 2010
OHC051-069-261623-
/O.EXP.KIWX.TO.W.0051.000000T0000Z-101026T1615Z/
HENRY OH-FULTON OH-
1214 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EASTERN FULTON AND NORTHEASTERN HENRY
COUNTIES IN NORTHWEST OHIO WILL EXPIRE AT 1215 PM EDT...
AT 1213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING WILL BE
ALLOWED TO EXPIRE AT 1215 PM EDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEAST INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4139 8410 4163 8422 4171 8423 4172 8387
4170 8386 4144 8387
TIME...MOT...LOC 1613Z 246DEG 58KT 4186 8375 4161 8382
4148 8371
$$
NDMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Oct 26, 11:15 AM EDT, 17 minutes earlier.
Area forecast discussion, Oct 26, 11:15 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1115 AM EDT TUE OCT 26 2010
.UPDATE...
UPDATE/MESOSCALE. CLEARED ALL BUT FAR ERN EXTENT OF 720 BEHIND LOW
TOPPED QLSC/MESOSCALE SVR/TORNADIC EPISODE. TOR WATCHES CONT
REMAINDER OF ERN CWA WHERE EXTREMELY HIGH 0-1KM HELICAL ENVIRONMENT
WITH 700-800 M2/S2 RESIDES. EXTRM DYNAMICS/INCREASING NOSE OF HIR
6-6.5C/KM LAPSE RATES IN ADVANCE OF LINE AMID 60-70KT EFFECTIVE LYR
BULK SHEAR TO CONT TO SUPPORT SML LEWP SEGMENTS WITH DISCRETE CELL
ROTATION COUPLETS INTO ERLY AFTN ACRS WW722.
&&
.AVIATION...
LINE OF SEVERE THUNDERSTORMS MOVG E/NE AROUND 50KT ACROSS IL AHEAD
OF A STRONG CDFNT. STRONG WINDS EXPECTED TO INTENSIFY FURTHER WITH
FRONTAL/SQUALL LINE PASSAGE THIS MORNING WITH FLYING CONDITIONS
LOWERING TO MVFR OR PSBLY BRIEFLY IFR THIS MORNING. VERY STRONG
WINDS SHOULD CONT THIS AFTN BEHIND THE FRONT AND THEN DIMINISH
THIS EVE AS DIURNAL COOLING ALLOWS FOR A DECREASE IN
MIXING...OTRWS VFR CONDITIONS EXPECTED THIS AFTN AND TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 436 AM EDT TUE OCT 26 2010/
SHORT TERM...
TODAY AND TONIGHT.
..POTENTIALLY DANGEROUS WEATHER SITUATION TODAY...
AS HAS BEEN ADVERTISED FOR SEVERAL DAYS...LOW PRESSURE OVER SOUTHERN
MINNESOTA THIS MORNING WILL CONTINUE TO RAPIDLY INTENSIFY AS 200+ KT
JET STREAK ROUNDS THE BASE OF THE TROUGH. A WELL DEFINED LINE OF
THUNDERSTORMS HAS BEEN TAKING SHAPE OVER THE PAST FEW HOURS FROM
WESTERN ILLINOIS SOUTHWEST INTO ARKANSAS. THE STRONGEST CELLS HAVE
BEEN IN THE NORTHERN PORTIONS CLOSER TO THE SFC LOW/TRIPLE POINT
AREA. WIND FIELDS CONTINUE TO INCREASE AHEAD OF THE SYSTEM.
CHALLENGES THROUGH EARLY EVENING WILL INVOLVE WIND GUST POTENTIAL
AND HIGH TEMPS AHEAD OF THE SQUALL LINE...STRENGTH AND TIMING OF
SQUALL LINE AND THEN POST FRONTAL HIGH WINDS.
MODELS TO SOME EXTENT OR ANOTHER AGREE ON THE DEVELOPMENT OF THE
EVOLVING SQUALL LINE. TIMING AND LOCATIONS ISSUE ABOUND BUT LOCAL
WRF AND 4KM SPC WRF SEEM TO HAVE DECENT HANDLES ON THE IDEA...SAVE
FOR A FEW HOURS TOO SLOW IN FORMATION. THE LINE SHOULD RACE
EAST..REACHING FAR WESTERN PORTIONS OF THE AREA IN THE 12 TO 14Z
TIME FRAME. SPC HAS UPGRADED GENERALLY THE ENTIRE CWA TO A HIGH RISK
FOR SEVERE STORMS WITH THE FOCUS ON WIDESPREAD SIG WIND DAMAGE AS
WELL AS A FEW STRONG TORNADOES. A TORNADO WATCH HAS JUST BEEN ISSUED
FOR THE WESTERN HALF OR SO OF THE FORECAST AREA. INSTABILITY WILL
BE ON THE LOWER SIDE /LI'S -1 TO -3 C/ BUT GIVEN EXTREME DYNAMICS
AND WIND FIELDS EXPECTED...EXPECT WINDS OF 60 TO 70 MPH OR GREATER
WITH THIS LINE...ESPECIALLY IN CENTRAL AND EASTERN SECTIONS WHERE AT
LEAST SOME CHANCE FOR A BIT OF HEATING. RISK OF TORNADOES WILL
MAINLY EXIST IN 1) DISCRETE CELLS AHEAD OF THE LINE OR 2) ANY LEWP
SIGNATURES ALONG THE LINE. GRIDS HAVE BEEN ADJUSTED TO ADD MENTION
OF ISOLATED TORNADOES AS WELL AS ADD SOME TIMING RESOLUTION.
IN TERMS OF GRADIENT WINDS...WINDS AHEAD OF THE FRONT MAY STRUGGLE
TO REACH WARNING CRITERIA...BUT CLOSE ENOUGH TO LET WARNING RIDE AS
WINDS IN EXCESS OF 60 KTS NOT THAT FAR OFF THE SURFACE. BETTER
CHANCE OF SEEING MUCH STRONGER WINDS BEHIND THE FRONT AS SOME PEAKS
OF SUNSHINE SHOULD OCCUR AND BETTER LINKING OF WIND FIELDS TO ALLOW
FOR GUSTS OF 60 MPH OR MORE. AFTER COORDINATION HAVE EXPANDED
WARNING TO ENTIRE FORECAST AREA.
WINDS WILL SLACK SOMEWHAT TONIGHT...AT LEAST INTO ADVISORY CRITERIA
AND POSSIBLY LOW ENOUGH TO ALLOW A CONTINUATION OF NO HEADLINES
EXCEPT FOR ALONG THE LAKESHORE. WILL LET DAY SHIFT MONITOR TRENDS
AND ADJUST AS NEEDED. LOWS OVERNIGHT WILL DROP INTO THE 40S.
LONG TERM...
INTENSE AND EXCEPTIONALLY DEEP LOW WILL BE CENTERED OVER SWRN
ONTARIO AT START OF THE LONG TERM PERIOD WED MORNING WITH UPR LEVEL
>130KT JET STREAM OVER OUR CWA. STRONG PRESSURE GRADIENT WITH
UNIDIRECTIONAL WSW WIND FIELD OVER OUR AREA WILL RESULT IN A DEEP
MIXED LAYER DVLPG DURING THE DAY ALLOWING 50KT GUSTS TO MIX DOWN TO
THE SFC...THUS HAVE ISSUED A HIGH WIND WATCH FOR WED. WK WAA AHEAD
OF SECONDARY TROF/FRONT APCHG THE AREA DURING THE DAY SHOULD ALLOW
FOR UNSEASONABLY WARM TEMPS ONCE AGAIN WITH HIGHS IN THE M-U60S.
CONTINUED WITH A CHC OF SHOWERS ACROSS THE NRN PORTION OF CWA FOR
WED NGT AND THU AS WRAP AROUND MOISTURE AND STRONGER CAA OVERSPREAD
THE AREA. INVERSION RATHER LOW AND STRONG WLY WINDS SUGGEST LAKE
EFFECT POTENTIAL LOW DESPITE DELTA T'S INCREASING TO AROUND 20C, SO
STILL EXPECT SHOWER THREAT TO MOVE OUT OF THE AREA BY THU EVE AS
DEEPER MOISTURE EXITS. HIGH PRESSURE WILL BUILD INTO THE AREA FRIDAY
PROVIDING FAIR WX. GFS CONTS WITH A LITTLE SLOWER EXIT OF COLD
AIRMASS SO KNOCKED HIGHS DOWN A COUPLE DEGREES FROM PREVIOUS FCST,
BUT STILL INDICATING BEGINNING OF A WARMING TREND.
LATEST MEDIUM RANGE MODELS CONT TO DIVERGE ON SOLUTIONS IN THE DAY
5-7 TIMEFRAME WITH ECMWF/GEM SUGGESTING A CONTD WARMUP OVER THE
WEEKEND WHILE GFS MAINTAINS A DEEPER NERN U.S. UPR TROF ALLOWING A
BACKDOOR CDFNT TO SLIP THROUGH THE AREA WITH COOLER ELY FLOW BY
SUNDAY. IN EITHER CASE LOOKS LIKE LITTLE CHC OF RAIN, SO FOR NOW
CONTD WITH PREVIOUS GRIDS FOR SAT-MON WHICH IS GENERALLY PC SKIES
WITH TEMPS NEAR CLIMATOLOGICAL NORMALS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HIGH WIND WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
FOR INZ004>009-012>018-020-022>027-032>034.
HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR INZ004>009-012>018-020-022>027-032>034.
HIGH WIND WARNING UNTIL 7 PM CDT WEDNESDAY FOR INZ003.
MI...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR MIZ078>081.
HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR MIZ078>081.
HIGH WIND WARNING UNTIL 8 PM EDT WEDNESDAY FOR MIZ077.
OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
OHZ001-002-004-005-015-016-024-025.
HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR OHZ001-002-004-005-015-016-024-025.
LM...STORM WARNING UNTIL 8 PM EDT WEDNESDAY FOR LMZ043-046.
&&
SHORT TERM...FISHER
LONG TERM...JT
AVIATION...JT
UPDATE...MURPHYHazardous weather outlook, Oct 26, 4:03 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EDT TUE OCT 26 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-270815- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 403 AM EDT TUE OCT 26 2010 /303 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF SEVERE WEATHER TODAY... WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES...SOME POSSIBLY LONG LIVED AND STRONG... ARE EXPECTED TODAY AS A LINE OF SEVERE THUNDERSTORMS MOVES RAPIDLY EAST ACROSS OUR AREA BETWEEN ABOUT 8AM EDT AND 3PM EDT. STORM MOVEMENT IS EXPECTED TO BE EAST TO NORTHEAST AT 60 TO 70 MPH TODAY. VERY WINDY CONDITIONS WILL OCCUR THROUGHOUT THE DAY WITH OCCASIONAL GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY WINDY CONDITIONS ARE EXPECTED AGAIN WEDNESDAY WITH SUSTAINED WINDS TO 40 MPH AND GUSTS AROUND 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-270815- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STORM WARNING IS IN EFFECT. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM WARNING IS IN EFFECT THROUGH WEDNESDAY EVENING. GALES WILL LIKELY CONTINUE THROUGH THURSDAY EVENING WITH A SMALL CRAFT ADVISORY PROBABLY NEEDED THURSDAY NIGHT THROUGH FRIDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Oct 26, 11:06 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 2 SE COLUMBIA CITY 41.14N 85.46W
10/26/2010 WHITLEY IN EMERGENCY MNGR
2 BARNS DESTROYED AND MULTIPLE HOUSES DAMAGED WITH
LARGE TREES DOWN ON THE HOUSES
&&
EVENT NUMBER IWX1001083
CEOLocal storm report, Oct 26, 11:09 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1109 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM TSTM WND GST SW MONROEVILLE 40.97N 84.87W
10/26/2010 M75 MPH ALLEN IN TRAINED SPOTTER
MEASURED 75 MPH GUSTS WITH POWER LINES DOWN IN TOWN
&&
EVENT NUMBER IWX1001084
CEOLocal storm report, Oct 26, 11:15 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1115 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM TSTM WND DMG 1 N WANATAH 41.45N 86.90W
10/26/2010 LA PORTE IN EMERGENCY MNGR
10 BUILDINGS DESTROYED AT KAIZER ALUMINUM PLANT ON US
30 AND 421. POWER POLES DOWN AND BROKEN. SMOKER FARM
GARAGE SEVERELY DAMAGED.
&&
CORRECTED REMARKS
EVENT NUMBER IWX1001080
CEOLocal storm report, Oct 26, 11:22 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM TSTM WND DMG 1 SW GRABILL 41.20N 84.98W
10/26/2010 ALLEN IN LAW ENFORCEMENT
BARN DESTROYED AND PROPANE TANK LIFTED OFF FOUNDATION
&&
EVENT NUMBER IWX1001085
CEOLocal storm report, Oct 26, 11:24 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1124 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM TSTM WND DMG 1 SW GRABILL 41.20N 84.98W
10/26/2010 ALLEN IN LAW ENFORCEMENT
BARN DESTROYED ON GRABIL ROAD
&&
EVENT NUMBER IWX1001086
CEOLocal storm report, Oct 26, 11:26 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1126 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 2 E VAN WERT 40.87N 84.55W
10/26/2010 VAN WERT OH EMERGENCY MNGR
SEMI ROLLED ON US 30
&&
EVENT NUMBER IWX1001087
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:11 AM EDT | High Wind Watch | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 12 hr |
| Oct 26, 10:49 AM EDT | Tornado Warning | IWX | Allen, Defiance, Paulding, Putnam, Van Wert | 41 min |
| Oct 26, 11:08 AM EDT | Tornado Warning | IWX | Defiance, Fulton, Henry, Williams | 52 min |
| Oct 26, 11:20 AM EDT | Tornado Warning | IWX | Allen, Defiance, Henry, Paulding, Putnam | 40 min |
| Oct 26, 11:54 AM EDT | Tornado Warning | IWX | Allen, Putnam | 27 min |
| Oct 26, 4:38 PM EDT | High Wind Warning | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 22 hr |
| Oct 26, 9:01 AM EDT | Tornado Warning | IWX | Berrien | 59 min |
| Oct 26, 10:00 AM EDT | Tornado Warning | IWX | Berrien, Cass | 35 min |
| Oct 26, 10:58 AM EDT | Tornado Warning | IWX | Branch, Hillsdale | 47 min |
| Oct 26, 11:44 AM EDT | Tornado Warning | IWX | Hillsdale | 27 min |
| Oct 26, 4:38 PM EDT | Wind Advisory | IWX | 11 hr |
Nearby
Tornado Warnings in Ohio, 2010Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.